Couldn't find what you looking for?

TRY OUR SEARCH!

Here goes:

I've never had a regular cycle which never bothered me until I started having sex, and then which I decided to go on the birth control Depo Provera, I was on it for a year and then went off of it due to the fact that I was not sexually active for a while. The main reason I went on the shot was not only for convience but I am allergic to a chemical in the pill and patch that the shot does not have. The whole time I was on the shot for the year I never bled. I went off of it, and started to get my cycle back within three months, it wasn't regular but it would come almost every two months. When my husband purposed to me I decided to go back on it, due to the fact I was not ready for kids yet. I have been on it for a year now, and up until recently I have never had any bleeding.

However... I've been noticing that usually only after intercourse I am bleeding. And sometimes it doesn't even have to be intercourse sometimes just oral (it seems that I would only bleed if I had an orgasm) however for the past two nights me and my husband would be in the middle of intercourse, and he would pull out and there would be blood all over his penis. Which was unusual due to the fact that the bleeding previous to these two times was just considered 'spotting' it just appeared when I whipped, and nothing more. I am starting to be concered.

Could I be pregnant?
Is it something worse?


P.s. It is nothing on my husbands side, he does not have the required equipment to make me bleed.

There has been a lot of medical problems with the females in my family regarding cancer, and ending in hysterectomies before the age of 30.

The only reason I brought up the possibility of being pregnant is due to the fact that I was on antibiotics for three weeks straight, in which we did engage in sex, and I have been told that sometimes antibiotics can interfere with birth control.

Loading...

Hi there did you ever find out why this was happening? I am having the same problem. 

Reply

Loading...